MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24698
Medical Device Problem Codes Deflation Problem (1149); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.
 
Event or Problem Description
It was reported that the balloon was slow to deflate.The 100% stenosed target lesion was located in the moderately tortuous and severely calcified left vessel below the knee.A 3.0mmx150mmx150cm was advanced for dilation.During the procedure, the balloon was pressurized upon first inflation at 14 atmospheres for 2 minutes.However, during the second inflation at 14 atmospheres, it took 10 minutes for the contrast agent to be removed and for the balloon to deflate.The balloon was removed after it was deflated, and the procedure was completed with another of the same device.No patient complications nor injuries were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A2 - age at time of event: 18 years or older.Device evaluated by mfr: the complaint device was received for product analysis.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed a kink to the shaft 37.5cm from the tip.Microscopic examination revealed no additional damages.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis found damage to the device that would have contributed to the reported difficulty to deflate.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key18335642
Report Number2124215-2023-69858
Device Sequence Number8425049
Product Code LIT
UDI-Device Identifier08714729796947
UDI-Public08714729796947
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2026
Device Model Number24698
Device Catalogue Number24698
Device Lot Number0031814832
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2023
Supplement Date Received by Manufacturer01/04/2024
Initial Report FDA Received Date12/15/2023
Supplement Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER - GUIDEZILLA; GUIDE CATHETER - GUIDEZILLA; GUIDEWIRE - JUPITERFC3; GUIDEWIRE - JUPITERFC3; INFLATION DEVICE - ASSIST; INFLATION DEVICE - ASSIST; INTRODUCER SHEATH - PARENT5082; INTRODUCER SHEATH - PARENT5082; MICRO CATHETER - RUBICON; MICRO CATHETER - RUBICON
Patient SexMale